Title

Renault's j-map for Fell bundle C-algebras

Publication Name

Journal of Mathematical Analysis and Applications

Abstract

If p:B→G is a Fell bundle over an étale groupoid, then we show that there is a norm reducing injective linear map j:Cr⁎(G;B)→Γ0(G;B) generalizing the well known map j:Cr⁎(G)→C0(G) in the case of an étale groupoid.

Open Access Status

This publication may be available as open access

Volume

516

Issue

2

Article Number

126530

Funding Number

IV017

Funding Sponsor

Research and Innovative Technology Administration

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.jmaa.2022.126530